MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; HIP ACETABULAR CUP
Model Number 01.32.150DHT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 september 2024.Lot 2339116: 31 items manufactured and released on 27-feb-2024.Expiration date: 2029-02-13.No anomalies found related to the problem.To date, 21 items of the same lot have been sold without any similar reported event during the period of review.Additional devices involved in the event: batch review performed on 17 september 2024 other: screws 01.43.0025 cancellous bone screw ø 6,5 l 25 (k200391) lot 2348349: 46 items manufactured and released on 09-feb-2024.Expiration date: 2029-02-13.No anomalies found related to the problem.To date, 29 items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 17 september 2024 stem: quadra-p 01.12.163 quadra-p collared std.Size 3 (k192827) lot 2339116: 28 items manufactured and released on 05-apr-2022.Expiration date: 2027-03-23.No anomalies found related to the problem.To date, 21 items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 17 september 2024 ball heads: mectacer 01.29.232h head biolox option ø 36 (k131518) lot 2348075: 50 items manufactured and released on 09-jan-2024.Expiration date: 2028-12-16.No anomalies found related to the problem.To date, 39 items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 17 september 2024 liner: mpact 01.32.3644hcat hooded pe hc liner ø36/e (k132879) lot 2248469: 72 items manufactured and released on 10-feb-2023.Expiration date: 2028-01-23.No anomalies found related to the problem.To date, 66 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.Subsequently.The patient came in due to signs of infection and the pathogen was unknown.The surgeon performed a washout and revised the head and liner on (b)(6) 2024.Presently, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised the screw, cup, liner, head and stem.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20351567
Report Number3005180920-2024-00801
Device Sequence Number8024197
Product Code LPH
UDI-Device Identifier07630345798749
UDI-Public07630345798749
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.150DHT
Device Lot Number2339116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale